MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHEMSTRIP ® 10 MD; URINE TEST STRIPS

ROCHE DIAGNOSTICS CHEMSTRIP ® 10 MD; URINE TEST STRIPS
Catalog Number 03260763160
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/06/2018
Type of Reportable Event Malfunction
Event or Problem Description
The customer complained of false negative leukocytes and nitrite results for 1 patient urine sample tested with chemstrip 10 md urine test strips on a urisys 1100 urine analyzer serial number (b)(4).At 11:57 am, the leukocytes and nitrite result were negative.The customer suspected that there was an issue and sent the patient to the laboratory.The specific laboratory results were not provided but the patient had a positive culture for e.Coli.There was no allegation of an adverse event.The patient was treated based on the laboratory results.The patient's condition was "okay".The customer had not run qc.The suspect product was requested to be returned for investigation.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.
 
Additional Manufacturer Narrative
The retention material of lot 29191000 was measured on a urisys 1800 and a cobas u411 with native urine, a leucocyte dilution series, and a nitrite dilution series.The results of the measurements fulfill our requirements.No false negative results were observed.

Brand Name
CHEMSTRIP ® 10 MD
Common Device Name
URINE TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7876360
Report Number1823260-2018-03130
Device Sequence Number136570
Product Code JIL
UDI-Device Identifier00075537313121
UDI-Public00075537313121
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue Number03260763160
Device Lot Number29191001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/27/2018
Supplement Date Received by Manufacturer08/27/2018
08/27/2018
Initial Report FDA Received Date09/14/2018
Supplement Report FDA Received Date12/19/2018
01/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MACROBID; NEXPLANON; MACROBID; NEXPLANON
Patient Age18 YR
Patient Weight55